Skip to main content

K-stationarity and wavelets

Cheng, Bing, Tong, Howell (1998) K-stationarity and wavelets. Journal of Statistical Planning and Inference, 68 (1). pp. 129-144. ISSN 0378-3758. (doi:10.1016/S0378-3758(97)00138-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17636)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0378-3758(97)00138-9
Item Type: Article
DOI/Identification number: 10.1016/S0378-3758(97)00138-9
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: I. Ghose
Date Deposited: 24 Oct 2009 19:09 UTC
Last Modified: 14 Jun 2019 13:47 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/17636 (The current URI for this page, for reference purposes)
  • Depositors only (login required):